On homomorphisms indexed by semistandard tableaux

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We describe techniques which may be used to compute the homomorphism space between Specht modules for the Hecke algebras of type A. We prove a q-analogue of a result of Fayers and Martin and show how it may be applied to construct homomorphisms between Specht modules. In particular, we show that in certain cases the dimension of the homomorphism space is given by the corank of a matrix whose entries we write down explicitly.
Original languageEnglish
Pages (from-to)1409-1447
Number of pages39
JournalAlgebras and Representation Theory
Issue number5
Early online date19 Jul 2012
Publication statusPublished - Oct 2013

Cite this